# SDR 2022FA0000014

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: General aviation
- Aircraft: N601CN
- Make and model: Lear 60LEAR
- Aircraft serial: 60087
- Aircraft time: 6,257 hours, 4,366 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Sensing Element
- Condition: Indication
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KPBI HEADING TO KMMU WHILE CLIMBING THROUGH 230, THE CREW NOTICED THE LH & RH BLEED LIGHTS ILLUMINATED. AFTER FOLLOWING THE CHECKLIST , THE LIGHTS WENT OUT SO THE CREW ELECTED TO CONTINUE. THEN WHILE CLIMBING THROUGH 310 THE LIGHTS CAME BACK ON, AS THE CREW COMPLETED THE STEPS IN THE CHECKLIST, THE DUCT OVERHEAT LIGHT ILLUMINATED. THE CREW THEN ELECTED TO MAKE AN UNSCHEDULED LANDING INTO KMCO. AN EMERGENCY WAS DECLARED AND THEY DIVERTED. AFTER LANDING SAFELY IN MCO, THE CREW NOTIFIED ATI MAINTENANCE. MAINTENANCE PERSONNEL FROM ATI FLEW TO MCO TO INSPECT N601CN, THE TAIL SECTION WAS OPENED TO ACCESS ALL OF THE BLEED AIR TUBES AND SENSORS. BOTH ENGINES WERE RUN UP TO TAKE OFF POWER FOR SEVERAL MINUTES WHILE MAINTENANCE CHECKED THE TAIL SECTION FOR LEAKS - NO LEAKS WERE FOUND. A FUNCTIONAL CHECK OF THE CREW AND CABIN HEAT SYSTEM WAS COMPLETED AT THE SAME TIME TO DUPLICATE THE DUCT OVERHEAT LIGHT/MALFUNCTION. THE DUCT OVERHEAT LIGHT NEVER CAME ON - COULD NOT DUPLICATE EITHER MALFUNCTION ON THE GROUND. THE AIRCRAFT WAS FLOWN TO KELP (STOPPING IN KHOU FOR FUEL) FOR FURTHER INVESTIGATION AND INSPECTION OF THE BLEED AIR/TEMPERATURE CONTROL SYSTEM.
